Approximation of the finite dimensional distributions of multiple fractional integrals

Xavier Bardina, Khalifa Es-Sebaiy, Ciprian A. Tudor

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

We construct a family Inε(f)t of continuous stochastic processes that converges in the sense of finite dimensional distributions to a multiple Wiener-Itô integral InH(f1[0,t] ⊗n) with respect to the fractional Brownian motion. We assume that H>12 and we prove our approximation result for the integrands f in a rather general class. © 2010 Elsevier Inc.
Original languageEnglish
Pages (from-to)694-711
JournalJournal of Mathematical Analysis and Applications
Volume369
DOIs
Publication statusPublished - 1 Sep 2010

Keywords

  • Fractional Brownian motion
  • Limit theorems
  • Multiple stochastic integrals
  • Weak convergence

Fingerprint

Dive into the research topics of 'Approximation of the finite dimensional distributions of multiple fractional integrals'. Together they form a unique fingerprint.

Cite this